# SDR SWAA2013012311706

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 52,721 hours, 42,725 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817829
- Part serial: BN1652
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING DOOR  DELAMINATED EDGE HITTING WING FAIRING WHEN GEAR  RETRACTED.  R & R DOOR IAW MM.
